Communications in Number Theory and Physics
Volume 16 (2022)
Fibers over infinity of Landau–Ginzburg models
Pages: 673 – 693
We conjecture that the number of components of the fiber over infinity of Landau–Ginzburg model for a smooth Fano variety $X$ equals the dimension of the anticanonical system of $X$. We verify this conjecture for $\log$ Calabi–Yau compactifications of toric Landau–Ginzburg models for smooth Fano threefolds, complete intersections in projective spaces, and some toric varieties.
Fano varieties, Landau–Ginzburg models, $\log$ Calabi–Yau compactifications, anticanonical linear systems
2010 Mathematics Subject Classification
Primary 14J45. Secondary 14J33.
Ivan Cheltsov was supported by the EPSRC Grant Number EP/V054597/1.
The work of V. V. Przyjalkowski was performed at the Steklov International Mathematical Center and supported by the Ministry of Science and Higher Education of the Russian Federation (agreement no. 075-15-2022-265). He is a Young Russian Mathematics award winner and would like to thank its sponsors and jury.
Received 21 December 2021
Accepted 18 July 2022
Published 21 October 2022